# SDR FDEA201103150989

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N660611
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT CTR SCUFF PLATE FOUND WITH CRACKS AND MULTIPLE DENTS.  CRACKED SUFF PLATE R & R IAW AMM 25-50-03, REV 97.  REPAIR IS CLASSIFIED AS MINOR.
